I seem to be ill every 3 months and cannot function. This lasts for 3 months and I am struggling to cope . Its like a switch in my head has anyone else had similar experience? I really don't know what to do. On sertraline and quietipine at the moment and been through mental health team a couple of times when I finally get an appointment! They dont think I'm bipolar but no one seems to be able to explain this cycle or what it is. Depression and anxiety I suppose and have tried lots of antidepressants over the years but cant seem to stay well for long on any of them.
Does anyone feel depressed every 3 months?
- 7 Apr 2015 by chwhee
- 24 April 2015
Do the swings correspond with the seasons? I have a bad time in the winter and for some reason spring, which I'll never understand because I love spring.
The seasons to effect people who suffer depression, there is even a name for it, seasonal affective disorder. (SAD)
It might be worth gradually getting off the meds for a while as they inhibit your ability to "feel" yourself, only then can you better pursue some non-medication avenues and get to what is causing this. If it is cyclical the meds are part of that cycle, and it is hard to separate one from the other. Just a thought.
My depression comes and goes on an approximately a six on, six off cycle. If it is constant stress and anxiety also, I become paranoid/delusional or just plain delusional. Hypomania can be artificially induced by a number of medications regardless of depression level in me. Only took 20+ years to find something that works for most of this.
A year ago I was put on quietipin and it made me feel much more depressed.On the positive side I stopped smoking overnight. I'd recommend easing off the meds and see if the depression lifts. it certainly helped me to get off the antidepressants slowly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2014 • 6 answers
Updated 18 Dec 2018 • 3 answers
Updated 13 Feb 2017 • 2 answers
Updated 27 Jul 2017 • 5 answers
Updated 27 Feb 2018 • 1 answer